# SDR CA150303004

- Difficulty date: February 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,383 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT ON DEPARTURE, THE FUSELAGE DOOR WARNING LIGHT ILLUMINATED. CARGO DOOR WAS INDICATING OPEN.  THE FLIGHT CONDUCTED AN AIR RETURN.  AFT BAGGAGE DOOR HANDLE INSPECTED, OPS CHECK CARRIED OUT IAW THE AMM 52-31-00, CHECKED SERVICEABLE.
